MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL DELTAFILL; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL DELTAFILL; NEUROVASCULAR EMBOLIZATION DEVICE
Catalog Number DLF180415
Medical Device Problem Codes Device Difficult to Setup or Prepare (1487); Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
The healthcare professional reported that during a coil embolization of a lumbar artery during an endovascular aneurysm repair (evar) to treat an abdominal aorta aneurysm, all devices were used in accordance with their instructions for use (ifus).After approaching the lumbar artery with a 4f diagnostic catheter and a breakthrough¿ microcatheter (boston scientific), the 4mm x 15cm deltafill 18 coil (dlf180415 / 0632519s) was used as the first coil.During the attempt to detach the coil, the power indicator light did not illuminate, and the coil could not be energized.The controller box was turned off and off.Troubleshooting steps and reconnection were performed, but the issue was not resolved.It was then reported that ¿to prevent thrombus formation on the coil, it was decided to retrieve the coil once.During the retrieval attempt, the sheath got damaged, making re-sheathing the coil impossible.No unraveling, kinks, or other issues were observed with the delivery wire or the coil.¿ there was no other j&j medtech coil of the same size available, the 4mm x 15cm deltafill 18 coil was replaced with a competitor coil.Subsequently, the procedure continued using competitor coils and embolization of four lumbar arteries and inferior mesenteric arteries were performed, completing the embolization.The stent graft implantation was then initiated.Continuous flush was maintained.There was no negative impact to the patient.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.(b)(4).Information regarding patient identifier, date of birth, age, sex, gender, weight, race, and ethnicity were not provided.Section d.2b: procode is krd/hcg.Section e.1: the initial reporter phone is not available / reported.Based on complaint information, the device is not available to be returned for analysis.A review of manufacturing documentation associated with this lot (0632519s) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no internal actions related to device manufacture or inspection.Product analysis cannot be conducted as the product was not returned for analysis.No determination of causes and possible contributing factors could be made.As such, the investigation will be closed.With the limited information available and without the product available for analysis, the reported issue documented in the complaint could not be confirmed.Based on the manufacturing documentation review, there is no indication that the event is related to the device manufacturing process.The exact cause of the event could not be conclusively determined; however, it is possible that circumstances of the procedure and / or device manipulation / interaction may have contributed to the reported failure.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective / preventive action may be triggered later.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by johnson & johnson medtech, or its employees that the report constitutes an admission that the product, johnson & johnson medtech, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).The purpose of this mdr submission is to include the additional event information received on 07-aug-2025.[additional information]: on 07-aug-2025, additional information received indicated that the detachment light did not illuminate during the detachment cycle.Updated sections: b.4, g.3, g.6, h.2, and h.11.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).The purpose of this mdr submission is to include the additional event information received on 31-aug-2025.[additional information]: on 31-aug-2025, additional information was received.Per the information, a pre-deployment electrical check was performed and ¿no abnormalities were found.¿ the fault light was not seen during the procedure.Upon pressing the power button, all lights illuminated.During the detachment cycle, the green system ready light did not illuminate.It illuminated during the pre-deployment electrical check.During the detachment cycle, the detachment light did not illuminate, no audible signal beep.The reported issue did not result in any clinically significant delay in the procedure.Updated sections: b.4, g.3, g.6, h.2, and h.11.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.

Brand Name
DELTAFILL
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC. (FREMONT)
47709 fremont blvd
fremont CA 94538
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
949788-2078
MDR Report Key22709324
Report Number3008114965-2025-00791
Device Sequence Number15714536
Product Code KRD
UDI-Device Identifier10886704077206
UDI-Public(01)10886704077206(17)280229(10)0632519S
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K150319
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDLF180415
Device Lot Number0632519S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/17/2025
Supplement Date Received by Manufacturer08/07/2025
08/31/2025
Initial Report FDA Received Date08/04/2025
Supplement Report FDA Received Date08/08/2025
09/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BREAKTHROUGH¿ MICROCATHETER (BOSTON SCIENTIFIC).; ENPOWER CONTROL CABLE.
Patient SexUnknown